# SDR MWEA00660

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 9919674
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CRACK ON SPLICE AFT CORNER AT LONGERON 10 LEFT BETWEEN STATION 718 AND STATION 737.  FABRICATED AND INSTALLED SPLICE REPAIR.  (M)
